Translator Disclaimer
2010 Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions
Jorge Betancor, Jacek Dziubański, Gustavo Garrigós
Tohoku Math. J. (2) 62(2): 215-231 (2010). DOI: 10.2748/tmj/1277298646

Abstract

In this paper we prove Riesz transform characterizations for Hardy spaces associated with certain systems of Laguerre functions.

Citation

Download Citation

Jorge Betancor. Jacek Dziubański. Gustavo Garrigós. "Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions." Tohoku Math. J. (2) 62 (2) 215 - 231, 2010. https://doi.org/10.2748/tmj/1277298646

Information

Published: 2010
First available in Project Euclid: 23 June 2010

zbMATH: 1208.42009
MathSciNet: MR2663454
Digital Object Identifier: 10.2748/tmj/1277298646

Subjects:
Primary: 42B30
Secondary: 42C10

Rights: Copyright © 2010 Tohoku University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.62 • No. 2 • 2010
Back to Top